Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26905
Title: Quasi-equilibrium closure hierarchies for the Boltzmann equation
Authors: Gorban, AN
Gorban, AN
Karlin, IV
Gorban, AN
First Published: 1-Feb-2006
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2006, 360 (2), pp. 325-364
DOI Link: 10.1016/j.physa.2005.07.016
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/26905
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.